# SDR 20000613SH020

- Difficulty date: March 10, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N981LL
- Make and model: Beech B300
- Aircraft serial: FL265
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9038000133
- Part serial: 6751
- Condition: Leaking
- Location: Pilots Lt Side
- Part time: 51 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS LEFT BRAKE BLEEDS DOWN WHEN STEADY PRESSURE IS PUT ON IT.  RIGHT BRAKE, AS WELL AS THE COPILOTS, WORK FINE.
